MathSciNet Relay Station
MathSciNet bibliographic data
MR214617 (35 #5466) 16.20 (13.00)
Faddeev, D. K. The number of classes of exact ideals for $Z$-rings. (Russian) Mat. Zametki 1 1967 625–632.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement